# SDR DALA2015110506733

- Difficulty date: November 5, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF FUEL TANK ACCESS DOOR 1379C AT LT WING.  FUEL ACCESS PLATE 1379C IS OUT OF LIMITS AND WAS REPLACED IAW SRM 51-22-2A AND WILL BE INSTALLED WITH CARD 2800-0120, JOB 001-0395, STEP NR 10 AND 11.
